Live Help


Forum Jump
Post New Thread  Reply
Old 17-07-2013, 08:44 AM   #21
Snow White.
I am a fairy.
 
Join Date: May 2004
I am currently:

Thank you. Yeah I'm aware I could induce the sick feeling due to the anxiety so I'm going to use that awareness to try and avoid it. That's a good idea about the medication I may take a Valium to calm me instead of initially the anti sickness meds which I think can cause illness, oddly!

I'm just trying to get some more facts before I begin is all.

Snow White. is offline   Reply With Quote
Old 19-07-2013, 10:01 PM   #22
Taraxacum
This Member is currently Banned
 
Join Date: Mar 2013

I recently started on 5mg, then got upped to 10mg, and the only side effect I've gotten was going up to 10mg and that was extreme tiredness.

I hope you choose whats right for you kiddo<3

Taraxacum is offline   Reply With Quote
Old 19-07-2013, 11:36 PM   #23
Snow White.
I am a fairy.
 
Join Date: May 2004
I am currently:

Drug twins Chels!
-.-

Been on 5mg for two days my heart is pounding so fast all the time, I got really hot (remembering it's winter here) and last night extremely nauseous. It was so bad I had a panic attack and I feel like I don't want to eat anything. I'm not going to continue it, I'm sorry but I just can't. The doctor can put me in hospital to change toa new medication if she wants now but I'm not having this one.

Snow White. is offline   Reply With Quote
Old 20-07-2013, 05:12 PM   #24
Taraxacum
This Member is currently Banned
 
Join Date: Mar 2013

Do you feel any different today?
Its tough, I know, but maybe you have a tummy bug or an infection? Could your Dr check for a uti etc first before you stop the Ability?

I hope you feel better soon xx

Taraxacum is offline   Reply With Quote
Old 20-07-2013, 07:11 PM   #25
Snow White.
I am a fairy.
 
Join Date: May 2004
I am currently:

Hi Chels Thanks for checking in.

I know it could be but I don't feel all that unwell in many areas like it is a bug. I called a nurse helpline and spoke to them and they said it might be the medication cause I was missing key stomach bug symptoms. I'm supposed to see a doctor within 24 hours to discuss it potentially being the medication. They told me not to stop taking it also but I didn't take yesterday's dose -.-

I know I just sound stubborn about this and I guess I am. But I've felt so ill I can't risk that continuing it's making me miserable and I can't study like this either.

I'm sorry I really don't mean to ignore your advice, I will try and grab a doctors appointment for today. It would just be with any old doctor but better than nothing...?

Snow White. is offline   Reply With Quote
Old 20-07-2013, 09:23 PM   #26
pb&banana
 
pb&banana's Avatar
 
Join Date: May 2013

Quote:
Originally Posted by Snow White. View Post

P&b I'd actually welcome your experience even if negative so this discussion can be balanced.
For the first two days I have very nasty physical side effects. Extreme nausea, to the point I couldn't walk, I could not pee, I was have blurred vision, hot and cold sweats, heart racing, almost fainting. Then as I continued to take it the physical symptoms wore off and then the mental health symptom side effects took hold and I got to the point I was so agitated, thoughts were racing to fast to keep up with, extremely on edge and got to the point I was ready to overdose just to stop it. Fortunately I had help in getting an emergency appointment with my psychiatrist. He prescribed me another drug for my current symptoms then and took me off the Abilify immediately. I didn't want to say that first and scare you. This is just the brief version.

pb&banana is offline   Reply With Quote
Old 21-07-2013, 12:18 AM   #27
Snow White.
I am a fairy.
 
Join Date: May 2004
I am currently:

That's ok pb&b that was sensible to not scare be initially but I'm really grateful now to hear of your experience (though I am sorry you went through that) as I wondered if effects could start only 2 days in. Thank you so much for sharing with me and in glad things are better for you and that you're off it, well done!

Of course everyone does react differently, I'm sorry to hear yours was so intense.

Snow White. is offline   Reply With Quote
Old 21-07-2013, 09:30 AM   #28
Snow White.
I am a fairy.
 
Join Date: May 2004
I am currently:

Thanks again everyone. I've seen a doctor today who told me to stop taking it (which I have) though I still feel unwell I'm hoping I'm on the mend. People keep saying it could be a bug and it's hard to distinguish but either way I'm hoping it will be short lived!

I'll be seeing my regular GP tomorrow morning and I'll get her to ring my psychiatrist also.


Last edited by Snow White. : 21-07-2013 at 09:46 AM.
Snow White. is offline   Reply With Quote
Old 21-07-2013, 09:50 AM   #29
Cedrus
 
Cedrus's Avatar
 
Join Date: Jun 2008
Location: London
I am currently:

Could you maybe ask your psych to suggest a few medication options and then you can research them and choose which one you feel most comfortable taking in terms of listed common side effects?

I changed meds recently and was given two options which I went away and had a think about and then came back and said which I would take.

Hope you start to feel better soon!



sticks and stones may break your bones but words can tear your heart out.

Cedrus is online now   Reply With Quote
Old 21-07-2013, 10:33 AM   #30
Snow White.
I am a fairy.
 
Join Date: May 2004
I am currently:

Cedrus, thank you! that is a great idea and my psychiatrist would be more than willing to do that too :)

Snow White. is offline   Reply With Quote
Old 21-07-2013, 10:37 AM   #31
Harbour
 
Harbour's Avatar
 
Join Date: May 2013
Location: London
I am currently:

Hi, I didn't have the vomiting/nausea that much but I did have the cognitive impairment and tremors/stiff muscles etc.

The tremors and stiff muscles stopped when I stopped taking it but cognitive impairment remained.

However, that said, I started on abilify a few months ago and not experienced the side effects again - it's been really helpful this time. Xxx

Harbour is offline   Reply With Quote
Old 21-07-2013, 04:28 PM   #32
Taraxacum
This Member is currently Banned
 
Join Date: Mar 2013

Good luck with your doctor Aimee, let us know how it goes x

Taraxacum is offline   Reply With Quote
Old 21-07-2013, 10:38 PM   #33
pb&banana
 
pb&banana's Avatar
 
Join Date: May 2013

Quote:
Originally Posted by Snow White. View Post
That's ok pb&b that was sensible to not scare be initially but I'm really grateful now to hear of your experience (though I am sorry you went through that) as I wondered if effects could start only 2 days in. Thank you so much for sharing with me and in glad things are better for you and that you're off it, well done!

Of course everyone does react differently, I'm sorry to hear yours was so intense.
That's not a problem at all. Fortunately a lot of time has passed and I am now on the correct medication. Thank you too. I hope you find this medication helps. I was also told by my psychiatrist it is a stimulant which could account for some of the side effects in case you didn't know.

pb&banana is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 07:21 AM.

Back to top